# SDR DLM88970543

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN AC SYSTEM DURING INITIAL CLIMB.  REPLACED WATER SEPARATORS, RAN PACKS, NO SMELL.
